理论数学

Vol.4 No.2 (March 2014)

亚纯函数微分多项式分担两个值的唯一性
Uniqueness of Meromorphic Function of Differential Polynomials Sharing Two Values

 

作者:

石新华 :中国民航大学理学院,天津

 

关键词:

亚纯函数分担值唯一性Meromorphic Function Shared Value Uniqueness

 

摘要:

本文运用Nevanlinna理论讨论了一类亚纯函数微分多项式分担两个值的唯一性问题,得到的结果改进或推广了亚纯函数分担值的许多唯一性结果。

We will use Nevanlinna distribution theory to discuss a power of meromorphic functions of differential polynomials sharing two values. The results generalize many results on value sharing of meromorphic functions.

文章引用:

石新华 (2014) 亚纯函数微分多项式分担两个值的唯一性。 理论数学, 4, 70-74. doi: 10.12677/PM.2014.42011

 

参考文献

分享
Top